# SDR UALA2009072302196

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 53,754 hours, 8,104 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 48
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG APU CONTROL.  REPLACED APU BATTERY FOR BORROWED ONE.  APU NO START.  REPLACED APU CHARGER, NO HELP.  REPLACED STARTER MOTOR, STARTS NORMAL.
